# SDR SIMA2018101211002

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 19,511 hours, 14,116 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN FILLED W/ SMOKE WITH BOTH ENGINES OFF. SMELL OF ELECTRICALSMOKE. -C/A-PERFORMED OPS CHECK OF CAIN INTERNAL LIGHTS IAW AMM 33-21-01 AND 33-2-09 OPS CHECKS GOOD NO DEFECTS NOTED PERFORMED OPS CHECK OF PACK SYSTEM IAW AMM 21-51-00 OPS CHECK GOOD NO DEFECTS NOTED.
